| Model Number |
ATG80164 |
| Medical Device Problem Codes |
Device Damaged Prior to Use (2284); Tear, Rip or Hole in Device Packaging (2385); Packaging Problem (3007)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/18/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history record is currently being performed.The device has been returned to the manufacturer for evaluation as well as photos were provided for review.The investigation of the reported event is currently underway.(expiry date: 01/2025).
Event or Problem Description
It was reported that prior to an angioplasty procedure, the device was allegedly broken.It was further reported that inner package was allegedly damaged which lost sterility.There was no patient contact.
Additional Manufacturer Narrative
H10: the file was reassessed for reportability and determined to be no longer reportable.Since an initial mdr was submitted, therefore, the file will remain assessed as a malfunction.H10: d4 (expiry date: 01/2025).H11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that prior to an angioplasty procedure, the package was allegedly damaged.There was no patient contact.